# SDR YENA2023030700215

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN DOUBLER OF WASTE ACCESS DOOR CUTOUT LOCATED BETWEEN FR 88/89 AND STRG 27R/28R AT CF III AFT CARGO COMPARTMENT INTERNAL STRUCTURE; ALL WORK ACCOMPLISHED ON TOMEX NRC 00128. DOUBLER OF THE WASTE ACCESS DOOR CUTOUT LOCATED BETWEEN FR 88/- 89 AND STRG 27R/28R AT CF III WAS REPAIRED PER EMB-190 SRM 53-23-60 REPAIR 51. P ///REPAIR PARTS MUST BE INSPECTED WITH AN INTERVAL OF 4,009 FC, METHOD EXTERNAL LFEC (NDT PART 6 TASK 53-23-00-250-804-B), FUR CREATED # FUR-E190-53-00604. (CONSIDERED AS A MAOR REPAIR)
